# SDR DALA2023091907709

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 86,250 hours, 16,748 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 R4 DOOR AFT CEILING O2 MASK ( AFT) FAILED OPERATIONAL TEST. CORRECTIVE ACTION: ADJUST PASSENGER OXYGEN DOOR R4 AFT CEILING PER B676 AMM 35-21-00 (2972401)
